# SDR PLGA970329A

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744BA
- Make and model: Saab SF340A
- Aircraft serial: 340A105
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Prop De-Ice
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4475 - WHILE IN ICING CONDITIONS, THE RIGHT PROP DE-ICE FAILED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE OPERATIONAL CHECKED SYSTEM AND REPORTED NO PROBLEMS FOUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
